Fooyin University Institutional Repository:Item 987654321/1088
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13710922      Online Users : 275
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    FYIR > Co-education center > Science Group > Journal Article >  Item 987654321/1088
    Please use this identifier to cite or link to this item:

    Title: Coincidence and Fixed Points on Product Generalized Convex Spaces
    Authors: Tian-Yuan Kuo
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Keywords: coincidence point, fixed point, G-convex space
    Date: 2010-04-01
    Issue Date: 2010-09-24 13:56:55 (UTC+8)
    Abstract: In this paper we at first establish some new results of coincidence
    and fixed points for a family of multimaps on a product G-convex space,
    and then apply them to the study of system of inequalities, minimax
    problem, maximal elements and equilibrium points of abstract economy.
    Relation: International Mathematical Forum 5(19),903-922
    Appears in Collections:[Science Group] Journal Article

    Files in This Item:

    File Description SizeFormat
    BA_jul_20100924_01.pdf180KbAdobe PDF1047View/Open

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback